MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAWIRE Drive; catheter, coronary, atherectomy

BOSTON SCIENTIFIC CORPORATION ROTAWIRE Drive; catheter, coronary, atherectomy
Model Number 2077-01
Medical Device Problem Codes Detachment of Device or Device Component (2907); Difficult to Advance (2920)
Health Effect - Clinical Codes Perforation (2001); Foreign Body In Patient (2687)
Date of Event 08/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that a device detachment occurred resulting in patient complication and additional intervention.\ \ the target lesion was located in the coronary artery.A rotawire drive and rotapro were selected for use.During the procedure, the burr did not clearly track along the wire indicating a wire fracture.It was noted that the rotawire had detached and a fragment remained within the vessel.Multiple attempts to remove the detached fragment or pin the fragment to the vessel wall via stenting were unsuccessful.Angiography confirmed that the patient remained hemodynamically and electrically stable.The procedure was completed with no further complications.

Brand Name
ROTAWIRE Drive
Common Device Name
catheter, coronary, atherectomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50763664
Report Number2124215-2026-49014
Device Sequence Number15801735
Product Code MCX
UDI-Device Identifier08714729996262
UDI-Public(01)08714729996262(17)280316(10)38850342
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2077-01
Device Catalogue Number2077-01
Device Lot Number0038850342
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/14/2026
Date Device Manufactured03/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown